# SDR SWAA2025111123193

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB - INTERCOSTAL BETWEEN BS 500C - 500D, RBL 24.    REPLACED THE WEB INTERCOSTAL IAW SRM 51-10-02-0G, ITEM 9, SRM 51-40-02-0G, AND DWG 143A7505, SHEET 82, REV-.
